# SDR DALA1255910685

- Difficulty date: November 30, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 61,058 hours, 24,925 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 39-45 EMERGENCY LIGHTS INOPERATIVE RT SIDE.   FOUND WIRE PULLED OUT OF QUICK DISCONNECT SPLICE UNDER SEAT ROW 39.  TERMINATED DISCONNECT. SYS CHECKED GOOD
